MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES SWITZERLAND SAR NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Model Number 82-6631
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Hydrocephalus (3272)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The microsensor was not returned for evaluation (discarded) therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported a patient was sent to the hospital due to an aneurysm rupture and subarachnoid hemorrhage.Then the physician conducted the paraventriculostomy with medtronic external ventricular drainage system and icp microsensor implantation with the codman microsensor on (b)(6) 2020.After the procedure, the patient got infection treated with antibiotics and secondary hydrocephalus.The cause of the infection was not confirmed and the type of organism is unknown.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
MDR Report Key12708326
Report Number3013886523-2021-00450
Device Sequence Number3984062
Product Code GWM
UDI-Device Identifier20886704042317
UDI-Public20886704042317
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number82-6631
Device Catalogue Number826631
Device Lot Number3711852
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1